Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 105, NWS Topeka, KS

June 17, 20175 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 17, 2017, 12:14 AM CDT for 5 counties in Kansas. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2017, 12:14 AM CDT (05:14 UTC)
Expired
Jun 17, 2017, 1:00 AM CDT
In force
46 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Clay County, KS, Marshall County, KS, Pottawatomie County, KS, Riley County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 83 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 12:17 AM CDTHAIL 2.759 Sw Waterville, KS
Jun 17, 12:41 AM CDTHAIL 2.75Randolph, KS
Jun 17, 12:56 AM CDTHAIL 12 E Randolph, KS
Jun 17, 12:56 AM CDTHAIL 13 E Randolph, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 7:52 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 5.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3990 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
2.4
Supercell composite
23.8

Open this sounding in Storm Lab

The text

As transmitted.

428 
WUUS53 KTOP 170514
SVRTOP
KSC027-117-149-161-201-170600-
/O.NEW.KTOP.SV.W.0105.170617T0514Z-170617T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
1214 AM CDT SAT JUN 17 2017

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Northwestern Riley County in northeastern Kansas...
  Western Pottawatomie County in northeastern Kansas...
  Southeastern Washington County in north central Kansas...
  Northeastern Clay County in north central Kansas...
  Southwestern Marshall County in northeastern Kansas...

* Until 100 AM CDT

* At 1213 AM CDT, a severe thunderstorm was located 5 miles south of
  Greenleaf, moving south at 30 mph.

  HAZARD...Tennis ball size hail and 60 mph wind gusts. 

  SOURCE...Public. At 1151 pm...tennis ball size hail was reported 
           in Washington. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* This severe thunderstorm will be near, 
  Green around 1240 AM CDT. 
  Randolph around 1250 AM CDT. 
  Leonardville around 1255 AM CDT. 
  Riley around 100 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 3976 9682 3938 9658 3923 9695 3973 9709
TIME...MOT...LOC 0513Z 341DEG 25KT 3965 9695 

HAIL...2.50IN
WIND...60MPH
 
$$

Skow
3 follow-up statements
537 
WWUS53 KTOP 170520
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1220 AM CDT SAT JUN 17 2017

KSC027-117-149-161-201-170600-
/O.CON.KTOP.SV.W.0105.000000T0000Z-170617T0600Z/
Riley-Pottawatomie-Washington-Clay-Marshall-
1220 AM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN RILEY...WESTERN POTTAWATOMIE...SOUTHEASTERN
WASHINGTON...NORTHEASTERN CLAY AND SOUTHWESTERN MARSHALL COUNTIES...

At 1219 AM CDT, a severe thunderstorm was located 7 miles southwest
of Barnes, moving south at 30 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 70 mph wind gusts. 

SOURCE...Public. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

This severe storm will be near...
  Green around 1240 AM CDT. 
  Randolph around 1250 AM CDT. 
  Leonardville around 1255 AM CDT. 
  Riley around 100 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3938 9658 3923 9695 3967 9707 3975 9681
TIME...MOT...LOC 0519Z 341DEG 25KT 3961 9693 

HAIL...2.75IN
WIND...70MPH
 
$$

Skow
685 
WWUS53 KTOP 170536
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1236 AM CDT SAT JUN 17 2017

KSC027-170546-
/O.CAN.KTOP.SV.W.0105.000000T0000Z-170617T0600Z/
Clay-
1236 AM CDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 400 AM CDT for
north central and northeastern Kansas.

LAT...LON 3938 9658 3928 9684 3956 9696 3968 9677
TIME...MOT...LOC 0536Z 335DEG 27KT 3948 9677 

$$

KSC117-149-161-201-170600-
/O.CON.KTOP.SV.W.0105.000000T0000Z-170617T0600Z/
Riley-Pottawatomie-Washington-Marshall-
1236 AM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN RILEY...WESTERN POTTAWATOMIE...SOUTHEASTERN
WASHINGTON AND SOUTHWESTERN MARSHALL COUNTIES...

At 1236 AM CDT, a severe thunderstorm was located near Randolph,
moving southeast at 30 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts. 

SOURCE...Public. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

This severe storm will be near...
  Leonardville and Randolph around 1245 AM CDT. 
  Olsburg around 1250 AM CDT. 
  Riley around 1255 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3938 9658 3928 9684 3956 9696 3968 9677
TIME...MOT...LOC 0536Z 335DEG 27KT 3948 9677 

HAIL...2.75IN
WIND...60MPH
 
$$

Skow
756 
WWUS53 KTOP 170544
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
1244 AM CDT SAT JUN 17 2017

KSC117-201-170554-
/O.CAN.KTOP.SV.W.0105.000000T0000Z-170617T0600Z/
Washington-Marshall-
1244 AM CDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
SOUTHWESTERN MARSHALL COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 400 AM CDT for
northeastern Kansas.

LAT...LON 3938 9658 3930 9680 3952 9690 3956 9669
TIME...MOT...LOC 0544Z 341DEG 25KT 3943 9675 

$$

KSC149-161-170600-
/O.CON.KTOP.SV.W.0105.000000T0000Z-170617T0600Z/
Riley-Pottawatomie-
1244 AM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN RILEY AND WESTERN POTTAWATOMIE COUNTIES...

At 1244 AM CDT, a severe thunderstorm was located over Randolph,
moving south at 30 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts. 

SOURCE...Law enforcement. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

this severe thunderstorm will remain over mainly rural areas of
northwestern Riley and western Pottawatomie Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3938 9658 3930 9680 3952 9690 3956 9669
TIME...MOT...LOC 0544Z 341DEG 25KT 3943 9675 

HAIL...2.75IN
WIND...60MPH
 
$$

Skow

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:39 PM CDT, 5 hours 35 minutes earlier.

Area forecast discussion, Jun 16, 6:39 PM CDT, 5 hours 35 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
639 PM CDT Fri Jun 16 2017

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Saturday)
Issued at 327 PM CDT Fri Jun 16 2017

As of 19z the pesky upper low across southern Canada continues to
rotate about its axis. Zonal to slight northwest upper flow
continues across the central Plains. Surface analysis has revealed a
nearly stationary front oriented from the Tx Panhandle, northward to
north central NE, then eastward towards the NE/MN/IA border region.
Surface wind profiles are veered across western KS and much of
southwestern NE at the moment. Therefore, convergence along the
front is currently minimal. Southerly winds continue to advect low
70 dew points across the area once again. This moist BL coupled with
steep mid level lapse rates will result in a conditionally unstable
environment with upwards of 4000 J/KG MLcape. A strong EML beginning
near 900mb should inhibit any warm sector development across the
area this afternoon, given the convective temperature near 98F. Hi
Res and CAM suggest thunderstorms will develop along the east
oriented boundary in northern Nebraska. Storms are expected to grow
upscale into an MCS across central NE. Mean layer flow is oriented
ESE, however given the plentiful moisture and instability across the
forecast area, a deviation to more of a southeasterly movement is
likely. This solution would likely bring storms to the northeastern
half of the CWA. Effective bulk shear values near 30-40 knots
suggests organized convection continuing with large hail bowing
segments the main hazards. Guidance suggests thunderstorm chances
entering the CWA near 00Z and exiting east central KS by 06Z.

We then turn our attention to Saturday for the potential for more
thunderstorms and dangerous heat. The vast majority of the CWA will
remain in the warm sector with dew points remaining near 70 to
perhaps the middle 70s. This sultry environment coupled with
afternoon temperatures approaching 100, will result in heat indicies
105 to 110 for areas along and south of Interstate 70. As the
synoptic boundary sinks southward in result to the upper wave eject
during the late afternoon hours, thunderstorm chances will begin to
increase. Forecast soundings suggest ML parcels will most likely
remain capped for much of the day. The bulk of thunderstorm activity
looks to occur after 00z tomorrow evening.

.LONG TERM...(Saturday night through Friday)
Issued at 327 PM CDT Fri Jun 16 2017

Saturday evening is still looking good for severe weather once
again. Frontal boundary will be moving through the cwa with forecast
MLCAPE of 4000-6000 J/kg with 40 to 50 kts of 0-6km shear and steep
mid level lapse rates. This will be conducive for supercells to
develop then move southeast during the evening hours. The front is
forecast to move southeast through the evening and into southeast
Kansas as the upper level trough moves southeast into the
Mississippi Valley. Damaging straight-line winds and large hail.
Additional showers and thunderstorms are expected overnight Saturday
into Sunday morning behind the boundary as embedded shortwave
withing the upper trough moves through.

Cooler air will move into the area on Sunday giving a needed break
from the heat with highs cooling back into the 80s along with lower
humidity. Northwest upper flow is expected from Sunday through
Wednesday with zonal flow by the end of the week. Surface high is
expected to move off to the east on Tuesday with return flow
expected across north central and northeast Kansas. Some periodic
chances for storms are possible Tuesday night through Friday as
embedded waves move through the central Plains in the upper flow.
Models differ on timing and will likely make adjustments as time
goes on. Temperatures in the 80s Tuesday will warm back up into the
90s for Wednesday through Friday. Lows will cool off into the 50s
Monday morning then warming back into the 70s by Wednesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 635 PM CDT Fri Jun 16 2017

After 3Z a line of storms moving southeast across southeast NE
may clip the KTOP and KFOE terminals. Though one of the higher
spatial resolution models keep storms well north and northeast of
the terminals. The low-level jet will increase to 40 to 50 KTS
from 3Z through 9Z, thus there will be low-level windshear in the
lowest 2000 feet.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon to 7 PM CDT Saturday for KSZ022>024-026-
035>040-054>056-058-059.

&&

SHORT TERM...Baerg
LONG TERM...53
AVIATION...Gargan
Hazardous weather outlook, Jun 16, 3:43 PM CDT, 8 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
343 PM CDT Fri Jun 16 2017

KSZ008>012-020>024-026-034>040-054>056-058-059-172045-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
343 PM CDT Fri Jun 16 2017

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

Thunderstorms, some severe, are possible tonight. The storms are
expected move southeast across parts of north central, northeast
or east central Kansas and be capable of large hail and damaging
winds.

Heat indices will range between 100 and 105 degrees late this
afternoon. Take precautions if working outside during the heat of
the day.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hot and humid conditions are expected Saturday afternoon,
especially across portions of far northeast Kansas and east
central Kansas where heat indices of 105 to 110 are expected. As
a result, a Heat Advisory is in effect for those locations.

Severe thunderstorms are possible across the outlook area late
Saturday afternoon into Saturday evening. The primary hazards
will be large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Jun 16, 11:03 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1103 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     TSTM WND GST     6 WSW BEATTIE           39.84N 96.52W
06/16/2017  E60 MPH          MARSHALL           KS   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS AND HEAVY RAIN
            REPORTED. POWER WAS REPORTED OUT IN BOTH
            HOME CITY AND MARYSVILLE.

&&

EH
Local storm report, Jun 16, 11:12 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1112 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     MARYSVILLE AIRPORT      39.86N 96.63W
06/16/2017  M67 MPH          MARSHALL           KS   AWOS

&&

HENNECKE
Local storm report, Jun 16, 11:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1157 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     TSTM WND GST     4 N OSKALOOSA           39.27N 95.31W
06/16/2017  E70 MPH          JEFFERSON          KS   EMERGENCY MNGR

            AT LEAST 70 MPH WIND GUSTS AT 134TH AND US
            59.

&&
Local storm report, Jun 16, 11:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1159 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     TSTM WND GST     MAYETTA                 39.34N 95.72W
06/16/2017  E50 MPH          JACKSON            KS   TRAINED SPOTTER

&&
Local storm report, Jun 17, 12:05 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1205 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     HAIL             1 W GREENLEAF           39.73N 96.99W
06/17/2017  E1.00 INCH       WASHINGTON         KS   TRAINED SPOTTER

&&

EH
Local storm report, Jun 17, 12:07 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1207 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND GST     3 WNW OSKALOOSA         39.23N 95.36W
06/16/2017  E70 MPH          JEFFERSON          KS   EMERGENCY MNGR

            ESTIMATED 70 MPH WINDS AT MARSHALL RD AND
            K-92.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:49 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha41 min
Jun 16, 9:55 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington50 min
Jun 16, 10:17 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington43 min
Jun 16, 10:29 PM CDTSevere Thunderstorm WarningTOPBrown46 min
Jun 16, 10:37 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington38 min
Jun 16, 10:57 PM CDTSevere Thunderstorm WarningTOPWashington48 min
Jun 16, 11:00 PM CDTAreal Flood AdvisoryTOPBrown3 hr
Jun 16, 11:06 PM CDTSevere Thunderstorm WarningTOPJackson, Marshall, Nemaha, Pottawatomie, Riley39 min
Jun 16, 11:13 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha47 min
Jun 16, 11:28 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson32 min
Jun 16, 11:41 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Nemaha, Pottawatomie, Shawnee34 min
Jun 16, 11:45 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley, Washington31 min
Jun 16, 11:57 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson48 min
Jun 17, 12:07 AM CDTSevere Thunderstorm WarningTOPDouglas, Jackson, Jefferson, Shawnee38 min
Jun 17, 12:36 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee39 min
Jun 17, 12:42 AM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee48 min
Jun 17, 12:46 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley, Washington44 min
Jun 17, 12:51 AM CDTSevere Thunderstorm WarningTOPDouglas, Osage, Shawnee39 min
Jun 17, 1:31 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie44 min
Jun 17, 1:45 AM CDTSevere Thunderstorm WarningTOPAnderson, Franklin, Osage45 min
Jun 17, 2:07 AM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee23 min
Jun 17, 2:13 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie47 min
Jun 17, 2:19 AM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee41 min
Jun 17, 2:27 AM CDTSevere Thunderstorm WarningTOPCoffey, Franklin, Osage48 min
Jun 17, 2:57 AM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee33 min
Jun 17, 3:29 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage46 min
Jun 17, 3:33 AM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee42 min
Jun 17, 4:12 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey48 min
Jun 17, 4:15 AM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee30 min
Jun 17, 5:21 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin24 min
Jun 17, 6:19 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris, Wabaunsee41 min
Jun 17, 6:43 PM CDTSevere Thunderstorm WarningTOPWabaunsee47 min
Jun 17, 6:45 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris, Wabaunsee45 min
Jun 17, 6:53 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.